# SDR CALA2018121702588

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 67,051 hours, 13,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130050 B777-33-3-6026 CABIN R2 DOOR EMER LT BATTERY PACK M33097 CAP CHK FAIL CAB R2 DOOR EMER LT BATTERY PACK M33097 REPLACED & INSTALLATION TEST CARRIED OUT NORMAL AS PER AMM 33-51-06. ATTACHED FORM 44- 0008 ITEM 1-2 ACCOMPLISHED ADD EMP:V896992 IDT APPROVED BY HX284042 ADD EMP:V896950
